# SDR 200200170

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170673
- Part serial: 1526
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, FLAP TRACK NR 3 ROLLER WAY.  REPAIR IS ACCOMPLISHED BY BLENDING OUT THE CORROSION PER OHM PROCEDURES WHILE MAINTAINING THE DRAWING FLATNESS AND PERPENDICULARITY REQUIREMENTS.  THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA N639FE-57-B747-011-EAC.
